Skip to content
My WebMD Sign In, Sign Up
Heart palpitations
avatar
whitefrazier posted:
Does or has anyone had heart palpitations while on Gilenya? I have been on Gilenya for 1year and this anxiety, rush and tachycardia has gotten worse over the last two months. I am also having trouble breathing,. Has anyone else experienced this? I will be calling my Neuro tomorrow to take me off. I think I need a break from all this medication.
Reply


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.